MathSciNet Relay Station
MathSciNet bibliographic data
MR488267 60G35 (62L10 93E20)
Liptser, R. S.; Shiryayev, A. N. Statistics of random processes. II. Applications. Translated from the Russian by A. B. Aries. Applications of Mathematics, Vol. 6. Springer-Verlag, New York-Heidelberg, 1978. x+339 pp. ISBN: 0-387-90236-8
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement